# SDR CA130604007

- Difficulty date: May 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,471 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: XM4MTC3
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THE ROD ENDS THAT ATTACH TO THE FLAP WERE BOTH CORRODED TO THE POINT WHERE MOVEMENT OF THE ROD END BALL WAS DIFFICULT. THE DIAMOND MANUAL DOES NOT ALLOW FOR LUBRICATION OF THESE ROD ENDS AS THEY ARE TEFLON LINED. (TC# 20130604007)
